MAUDE Adverse Event Report: K2M, INC. NON-TAPERED TORQUE DRIVER; SIZE 10; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. NON-TAPERED TORQUE DRIVER; SIZE 10; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 201-90133
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of q2 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures one instance of intraoperative pyrenees non-tapered driver tip deformation.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
NON-TAPERED TORQUE DRIVER; SIZE 10
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15131873
Report Number3004774118-2022-00291
Device Sequence Number5766497
Product Code LXH
UDI-Device Identifier10888857030244
UDI-Public10888857030244
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201-90133
Device Catalogue Number201-90133
Device Lot NumberNJUA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer10/01/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown